MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2165/00003495-197815060-00003

Медицинская библиотека · Drugs · 1978

Drug-induced gastrointestinal disease.

Bramble M G, Record C O

СтатьяОбзорПеревод в очереди

Аннотация

Clinicians administering potent therapeutic agents must be aware of their side-effects. The gut is an important site of adverse drug reactions and drug-induced disease must always be considered in the differential diagnosis of patients presenting with gastrointestinal symptoms. A careful drug history must therefore be taken in all such patients. Symptoms can often be related to drug ingestion, but late effects also occur. The presence of blood in vomitus or stool is pathognomonic of serious pathology which may be drug-induced and requires further investigation. Upper gastrointestinal haemorrhage and pseudomembranous colitis are potentially fatal manifestations of drug therapy. Gastrointestinal symptoms can often be avoided if therapy is taken with meals or in a smaller dose, but drug withdrawal is always the first line of management in patients whose symptoms may be drug-induced.

Для цитирования: Bramble M G, Record C O. Drug-induced gastrointestinal disease.. Drugs. 1978. DOI: 10.2165/00003495-197815060-00003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.